# SDR SWIA2020072251399

- Difficulty date: July 2, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 29,862 hours, 28,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SUPPORT RBL 9,  BS 558 TO 559+10 WAS CORRODED AROUND NUTPLATE LOCATION INBOARD AND OUTBOARD SIDES.   COMPLIED WITH REPAIR IAW REO, ALL STEPS COMPLIED WITH, CHECKS OKAY, COMPLETED TASK.
